Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Vomiting after drinking alcohol and smoking, pain in sternum. Cause?

Hi, I vomited quite heavily last night after having not too much alcohol and smoking quite a few cigarettes. i am now experiencing a pain when i push in on my sternum, similar to the feeling of a bruise . there is no lump or marks, my breathing is normal and it does not cause any pain when breathing. What do you think this pain could be. thanks for your help.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  474
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello David and thanks for the query
Your pain is due to the inflammation of the upper GI track and that is also caused vomiting. Usually alcohol and smoking cause this inflammation and if you are chronic smoker and alcoholic this may lead to Gastric ulcers.
Our advice to the patient always remains stop smoking and alcohol. You can take curd, lemon water and antacids with PPI inhibitors to get rid from the pain.
Best Wishes and have a speedy recovery.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor